# SDR COMA0460691

- Difficulty date: December 16, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N431CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7472
- Aircraft time: 10,138 hours, 8,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO LANDING PLATE CRACKED AROUND LOCK FITTING HOLE ON FORWARD SCUFF PLATE FITTING AT 574.00.  REPAIRED IAW REO 601R-53-61-1222.
